Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the Ramsey property


Author: A. Tsarpalias
Journal: Proc. Amer. Math. Soc. 127 (1999), 583-587
MSC (1991): Primary 04A20; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9939-99-04518-9
MathSciNet review: 1458267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary setting of the classical Ramsey property is given, which leads to simple proofs of the relevant theorems of Galvin-Prikry and Silver.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 04A20, 04A15

Retrieve articles in all journals with MSC (1991): 04A20, 04A15


Additional Information

A. Tsarpalias
Affiliation: Department of Mathematics, University of Athens, Panepistemiopolis, Athens 15784, Greece

DOI: https://doi.org/10.1090/S0002-9939-99-04518-9
Received by editor(s): November 19, 1996
Received by editor(s) in revised form: May 16, 1997
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society